MathSciNet Relay Station
MathSciNet bibliographic data
MR1500548 34C10
Bôcher, Maxime Application of a method of d'Alembert to the proof of Sturm's theorems of comparison. Trans. Amer. Math. Soc. 1 (1900), no. 4, 414–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement